PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The extremal function for the complex ball for generalized notions of degree and multivariate polynomial approximation

Volume 123 / 2019

T. Bloom, L. Bos, N. Levenberg, S. Ma’u, F. Piazzon Annales Polonici Mathematici 123 (2019), 171-195 MSC: Primary 32U15, 41A10. DOI: 10.4064/ap180322-19-11 Published online: 28 March 2019

Abstract

We discuss the Siciak–Zakharyuta extremal function of pluripotential theory for the unit ball in ${\mathbb {C}}^d$ for spaces of polynomials with the notion of degree determined by a convex body $P.$ We then use it to analyze the approximation properties of such polynomial spaces, and how these may differ depending on the function $f$ to be approximated.

Authors

  • T. BloomDepartment of Mathematics
    University of Toronto
    Toronto, Canada
    e-mail
  • L. BosDepartment of Computer Science
    University of Verona
    Verona, Italy
    e-mail
  • N. LevenbergDepartment of Mathematics
    Indiana University
    Bloomington, IN, U.S.A.
    e-mail
  • S. Ma’uDepartment of Mathematics
    University of Auckland Auckland, New Zealand
    e-mail
  • F. PiazzonDepartment of Mathematics
    University of Padova
    Padova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image